# SDR DALA2024090908828

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0542417) CORROSION ON AFT CARGO BAY L/H ZEE CHANNEL STA 767 - STA 727C STR 25L WL 158. REMOVED AND REPLACED AFT CARGO BAY ZEE CHANNEL STA 767- STA 727C STR 25L WL 158 I.A.W. B737 SRM 53-00-53-2R.
